It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-09-2005, 04:53 PM   #1
Senior Member
(female)
 
Join Date: Oct 2005
Posts: 144
nightangel73 HB User
What to do if you vomit after taking the pill?

Ladies im just curious but what can be done if this happens? It hasn't happen to me but I would like to know in the case it might happens. What would be then, like start a new pack or what? How long does it take the pill to be absorbed by the body?

 
Sponsors Lightbulb
   
Old 11-09-2005, 06:32 PM   #2
Senior Veteran
(female)
 
kittywitty's Avatar
 
Join Date: Apr 2005
Location: usa, MI
Posts: 2,171
kittywitty HB Userkittywitty HB User
Re: What to do if you vomit after taking the pill?

Quote:
Originally Posted by nightangel73
Ladies im just curious but what can be done if this happens? It hasn't happen to me but I would like to know in the case it might happens. What would be then, like start a new pack or what? How long does it take the pill to be absorbed by the body?
It takes about two hours for the pill to be absorbed. If you vomit sooner then that, I'd say use back up (not sure for how long, though) or take another pill. Hope this helps.

 
Sponsors Lightbulb
   
Old 11-09-2005, 07:04 PM   #3
Senior Veteran
(female)
 
Join Date: Aug 2004
Location: Suburban P
Posts: 1,894
GLSheridan HB User
Re: What to do if you vomit after taking the pill?

Quote:
Originally Posted by nightangel73
Ladies im just curious but what can be done if this happens? It hasn't happen to me but I would like to know in the case it might happens. What would be then, like start a new pack or what? How long does it take the pill to be absorbed by the body?

If you vomit soon after taking the pill, you'll need to use a back-up method of birth control (assuming you're sexually active) or take the next pill in the packet. If you take the next tablet, you'll end your packet a day early, which means that your subsequent packets will always start a day early.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Bloated abdomen axdeadxend Women's Health 9 08-25-2011 03:48 PM
Allergic to the combination pill, what other contraceptives can I use? Angelwing Birth Control 3 03-24-2009 08:42 AM
Is what I am taking okay (and at the right time of day?) caangelxox Vitamins & Supplements 1 07-28-2008 11:39 PM
HELP!I'm constantly nauseous,vomiting at least twice a week.what's wrong with me? stephany821 Open to All Other Health Topics 7 03-07-2008 06:17 AM
What the heck is causing me the urge to retch/gag/vomit!!!!!!!! KyleG Ear, Nose & Throat 11 01-26-2008 11:48 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:28 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!